# SDR AALA202207066729

- Difficulty date: June 11, 2022
- Submitted: July 6, 2022
- Operation: Air carrier
- Aircraft: N962AN
- Make and model: Boeing 737
- Aircraft serial: 30858
- Aircraft time: 59,493 hours, 25,114 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Part number: 183A010318
- Condition: Delaminated
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND DELAMNATION  9 INCHES FROM TRAILING EDGE AND 3.25 INCHES FROM LEADING EDGE OF ELEVATOR LOCATED AT STA 174. LENGTH:  11.5 INCHES WIDTH: 6.15 INCHES. REPAIRED ELEVATOR UPPER SURFACE AT RIGHT HORIZONTAL STABILIZER PER SRM 51-70-05-2R.
